MAUDE Adverse Event Report: BARD ACCESS SYSTEMS UDC 8F 15CM; CHRONIC CATHETER

BARD ACCESS SYSTEMS UDC 8F 15CM; CHRONIC CATHETER
Catalog Number NNU8LP15
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.Although the sample was not returned for evaluation, three electronic photos were provided for review.The investigation is confirmed for hub crack/break, as a fragment of a hub from a navarre catheter with the rest of the device missing was observed in the photos provided.The break profile had an incline and appeared to be rough and jagged.There were longitudinal splits observed that started at the distal break surface and extended proximally.The longitudinal split edges and surfaces appeared to be straight and smooth.The printing on the hub fragment appeared to be worn.The definitive root cause could not be determined based upon available information.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model nnu8lp15.Chronic catheter allegedly experienced a fluid leak.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model nnu8lp15.Chronic catheter allegedly experienced a fluid leak and a crack.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.
 
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.Although the sample was not returned for evaluation, three electronic photos were provided for review.The investigation is confirmed for hub crack/break, as a fragment of a hub from a navarre catheter with the rest of the device missing was observed in the photos provided.The definitive root cause could not be determined based upon available information.The device was labeled for single use.

Brand Name
UDC 8F 15CM
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8809401
Report Number3006260740-2019-02075
Device Sequence Number16223380
Product Code GBX
UDI-Device Identifier00801741036996
UDI-Public(01)00801741036996
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNNU8LP15
Device Lot NumberGFAZ2429
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/23/2019
Patient Sequence Number1